# SDR AALA2009032600665

- Difficulty date: March 26, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- Aircraft time: 62,416 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - AFT FORWARD FLASHLIGHT RETAINING STRAP BROKEN.  INSTALLED SECURITY RETAINING STRAP FOR FLASHLIGHT AT AFT FORWARD.
